MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, left, sz 5 (cat# 02-010-03-0250 / serial# (b)(4)); lgc tibial fit tray cem sz 5f / 4t (cat# 02-012-45-5040 / serial# (b)(4)); three peg patella 35mm (cat# 200-02-35 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the legal team, approximately three years post initial tka, this (b)(6)male patient indicates that patient was diagnosed with mechanical failure.Patient underwent revision surgery due to significant polyethylene wear and cystic formation within the proximal tibia and the distal femur.Following the revision surgery, patient continues to be limited in activities of daily living, patient has difficulty with daily activities such as getting dressed, climbing stairs, and bathing.Furthermore, despite undergoing the revision surgery, patient experiences daily pain and discomfort in left knee which limits patient¿s activities of daily living and impacts patient quality of life.
 
Additional Manufacturer Narrative
These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
The revision reported in the case was likely the result of prosthesis wear of the tibial insert, possibly due to malalignment between the implants, high contact stresses during knee flexion and/or extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the type, extent, and cause of the prosthesis wear cannot be determined because the revised components were not returned for evaluation and no radiographs or photographs were provided.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14212599
Report Number1038671-2022-00471
Device Sequence Number19910922
Product Code JWH
UDI-Device Identifier10885862174581
UDI-Public10885862174581
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM
Device Catalogue Number02-012-48-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/06/2022
04/06/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date06/27/2023
07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale